Other Meds With Diabetes

By doggier Latest Reply 2011-04-13 00:23:53 -0500
Started 2011-04-12 23:56:54 -0500

I take alot of Psy. meds for mental illness (that is under control) this cause me to want to eat awhole lot and to eat Carb. It seems like I can't get any weight of. Has anyone had this problem?


1 reply

grannymusiclover 2011-04-13 00:23:53 -0500 Report

I have taken meds, successfully, for bipolar disorder for over two years. Being depressed, certainly, can make you want to eat more. Also, some anti-depressants and mood-stabilizers cause enormous weight gain. However, those drugs don't cause the weight gain, or my inability to lose it, anywhere near to the point that my insulin does. If I had to look at all of the meds I take, to determine which is increasing my appetite, I would be at a total loss to tell you. Sometimes, it seems as though the benefits of one medication, cancel out those of another. Ever felt this way? I guess you just have to keep plugging along and try to attain the best balance possible.